# SDR F3LA200700389

- Difficulty date: December 16, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015900400
- Condition: Corroded
- Location: Girt Bar Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED L2 DOOR AFT GIRT BAR LATCH FILLER CORRODED.  REMOVED AND REPLACED L2 DOOR AFT GIRT BAR LATCH FILLER IAW AMM 53-42-12-PB401.
